Results 1 to 5 of 5

Thread: Had botox in bladder and having problems

  1. #1

    Had botox in bladder and having problems

    I got botox shots done on Wednesday and for that first day all I urinated was blood on Thursday it finally cleared up and now it is Friday and again all I am urinating is blood. Tried calling Dr. but he is in the Bahamas. Go figure. Please any help would really help. Thanks
    John

  2. #2
    A responsible urologist will have a colleague covering for him while he is out of town. Call the office or answering service, tell them this is an emergency, and ask to have that person call you.

    If they have no one, you need to go to the ER if your bladder is dark (Merlot or Cabernet). If it looks like white Zinfindel, you can probably just keep an eye on it until Monday.

    (KLD)

  3. #3

    KLD is Right there should be someone on call

    I have had them done and so has a lot of my friends with no problem but all Urologists are not the same as we know. I flew to California to have mine done because I did not want to take a chance.Dr.Ginsberg in LA can do it in his sleep and there is another doctor in San Diego who does them at the VA and privatly who is great as well.(I forget his name KLD should know ) Unless the doctors and nurse deals with SCI patients I think anybody is taking a big risk with any urological problem if you do not seek them out.

    SW

  4. #4
    Finally got a callback from the doctor on call. He said as long as I don't feel feverish, weak and that as SP to do is not clogged that I should be fine. He added sometimes this happens. Has this happened to you Winter?
    thanks to you and KLD

  5. #5

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •